# SDR DALA2025060604329

- Difficulty date: May 27, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- Aircraft time: 63,912 hours, 45,990 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 9500 LH WING REAR SPAR LOWER CAP CRACK.   REPAIRED PER ERA 623615-14AD REV 0 (0990246)
